# SDR ASAA9880239

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK, WEB AT MID CARGO COMPARTMENT DOOR JAMB WAS DAMAGED DURING INSTALLATION OF CARGO COMPARTMENT SIDE LINER.  REPAIRED IAW ASA EA 5310-01629.  (M)
